RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences, 1905, Volume 22, Issue 4-5, Pages 135–166 (Mi izv7627)  

Sur les pélécypodes du plancton de la Mer Noire

A. Borissiak


Full text: PDF file (6492 kB)

Citation: A. Borissiak, “Sur les pélécypodes du plancton de la Mer Noire”, Bulletin de l'Académie Impériale des Sciences, 22:4-5 (1905), 135–166

Citation in format AMSBIB
\Bibitem{Bor05}
\by A.~Borissiak
\paper Sur les p\'el\'ecypodes du plancton de la Mer Noire
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences
\yr 1905
\vol 22
\issue 4-5
\pages 135--166
\mathnet{http://mi.mathnet.ru/izv7627}


Linking options:
  • http://mi.mathnet.ru/eng/izv7627
  • http://mi.mathnet.ru/eng/izv/v22/i4/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:60
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019